# SDR HEEA085033

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 206040339009
- Part serial: ZV66256
- Condition: Rough
- Location: T/R Drive Shaft
- Component: Drive Shaft
- Component part number: 206040370109
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NICKS AND VARNISH CHIPPING. REPLACED BEARING 206040339009, S/N ZV66256 DUE TO ROUGH; SHAFT 206040365125, S/N BT212 DUE TO BELOW MIN ON FLANGE.  REPAIRED.
